Hi there. Welcome to the forum! Sometimes after coming off of depo provera one has a period of time before their cycles are completely normal. You very well could just be having a longer than usual cycle. The package insert for depo provera says that fertility is back to normal 6 months to a year after stopping the shots. This is not to say that you aren't pregnant or couldn't get pregnant right now. Every woman is different and will have a unique exerience after discontinuing the shots.
But you've had three negative pregnancy tests. As you know from being pregnant, pregnancy symptoms usually don't start right away. The hormones of pregnancy build up and things like nausea usually start around 6 to 7 weeks into the pregnancy. Before that, you don't typically have enough of the hormone.
So, I don't know what is going on. Other things can delay a cycle and cause you to have odd symptoms that might look a bit like pregnancy such as hypothyroidism.
I would set an appt. up with your doctor. Take a pregnancy test their via blood and go from there. If you aren't pregnant, you may just be having an adjustment period after discontinuing the shots or something like a slow thyroid. But your doctor should be able to help you with that. good luck! (PS, sorry about your late gestation miscarriage. That must have been really really hard.)
Thnx so much! Nd it wasent a misscarrieage she was actualli born nd she survived 10 days! She was onli one pound so she wasent developed enough! It still very very hard and tahnk u so much it reali helps!
Oh, I'm really sorry. I can't imagine how hard that was. Poor dear! Well, you will have a wonderful pregnancy next time with your angel watching over you. Peace and good luck!